# SDR GTIA2019072634504

- Difficulty date: July 26, 2019
- Submitted: July 29, 2019
- Operation: Air carrier
- Aircraft: N629NK
- Make and model: Airbus A320-232
- Aircraft serial: 6300
- Aircraft time: 18,926 hours, 8,576 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

FOUND R1 DOOR ASSIST BOTTLE LOW. SERVICED R1 DOOR ASSIST BOTTLE IAW 52-10-00-614-001.
